MAUDE Adverse Event Report: SERF SUNFIT TH DUAL MOBILITY ACETABULAR CUP; DUAL MOBILITY ACETABULAR CUP - METAL BACK - UNCEMENTED

SERF SUNFIT TH DUAL MOBILITY ACETABULAR CUP; DUAL MOBILITY ACETABULAR CUP - METAL BACK - UNCEMENTED
Model Number SUNFIT TH 55
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Replacement of a sunfit th 55 by a sunfit th 65 after 2 month of implantation.Patient had very soft bone.Original cup migrated superiorly into the iliac crest.

Brand Name
SUNFIT TH DUAL MOBILITY ACETABULAR CUP
Common Device Name
DUAL MOBILITY ACETABULAR CUP - METAL BACK - UNCEMENTED
Manufacturer (Section D)
SERF
85 avenue des bruyeres
decines, 69150
FR  69150
MDR Report Key7224451
Report Number3008668801-2018-00001
Device Sequence Number16389721
Product Code LZO
UDI-Device Identifier03662200005444
UDI-Public03662200005444
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K11572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUNFIT TH 55
Device Catalogue NumberRM50200055
Device Lot Number1612242A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age2 MO
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR